# SDR CA110803020

- Difficulty date: July 29, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 51,085 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82974010119
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT, CREW HAD A LOSS OF THE NR 1 HYD SYS.  FLIGHT CONTINUED TO DESTINATION WHERE AN EMERGENCY WAS DECLARED DUE TO NO BRAKE OR STEERING. ACFT LANDED UNEVENTFULLY.  MX FOUND A PIN HOLE IN THE NR 1 HYD SYS PRESSURE LINE (PN 82974010-119) (IPC 29-10-00, FIG 15, ITEM 170A) IN THE LT NACELLE. LINE WAS REPLACED. THE NR 1 HYD SYS SUCTION LINE (PN 82970009-399) (ITEM 190B) WAS ALSO REPLACED DUE TO CHAFING. THE NR 1 ENGINE DRIVEN PUMP (PN 570347) WAS REPLACED DUE TO HAVING RUN FOR LONGER THAN 5 MINUTES WITHOUT HYD FLUID.   CASE, PRESSURE AND RETURN FILTERS WERE REPLACED, FOLLOWED BY BLEEDING, ENGINE RUNS AND FUNCTION/LEAK CHECKS WITH NO FURTHER FAULTS FOUND.
